# SDR R61A2024011100781

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N767YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000952
- Aircraft time: 444 hours, 324 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKES ON TAKE OFF ON NOSE AND POSSIBLE LEFT WING. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED DVI, CLEANED AREA OF CONTACT. NO DAMAGE NOTED.
